BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The universal covering homomorphism in o-minimal expansions of groups

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
P. ELEFTHERIOU (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
MATHEMATICAL LOGIC QUARTERLY

Publication Identifiers
ISSN - 0942-5616

Publisher
Wiley

Volume
53
Number
6

Starting page
571
Last page
582

Document Identifiers
DOI - https://doi.org/10.1002/malq.200610051

Keywords
o-minimal structures universal covers definable groups


Export

APA
M.J. EDMUNDO, P. ELEFTHERIOU, (2007). The universal covering homomorphism in o-minimal expansions of groups. MATHEMATICAL LOGIC QUARTERLY, 53, 571-582. ISSN 0942-5616. eISSN .

IEEE
M.J. EDMUNDO, P. ELEFTHERIOU, "The universal covering homomorphism in o-minimal expansions of groups" in MATHEMATICAL LOGIC QUARTERLY, vol. 53, pp. 571-582, 2007. 10.1002/malq.200610051

BIBTEX
@article{22013, author = {M.J. EDMUNDO and P. ELEFTHERIOU}, title = {The universal covering homomorphism in o-minimal expansions of groups}, journal = {MATHEMATICAL LOGIC QUARTERLY}, year = 2007, pages = {571-582}, volume = 53 }